# SDR CALA2018102902228

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9878413 - FORWARD AND REPLACED CORRODED INNER CHORD AND FWD WET AREA BETWEEH STA 294 AND STA 328, RBL 53 PER REF SRM 51-40-02 REMOVED AND REPLACED CORRODED INNER CHORD AND FWD WET AREA BETWE EN STA 294 AND STA 328 RBL 53 PER REF SRM 51-40-02.
